# SDR 2005UALA01422

- Difficulty date: December 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 62,879 hours, 10,139 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBD MIDSPAR FITTING OUTBD LUG, BUSHING IS MIGRATED.    NR 1 PYLON OUTBD MIDSPAR FITTING OUTBD LUG, BUSHING WAS MIGRATED. THE BUSHING MIGRATION IS UNKNOWN. IT WAS REPLACED PER SRM 54-53-90.
